# SDR SWAA2014121034888

- Difficulty date: November 2, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 28,493 hours, 12,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 11A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM, INBD FWD, INBD AFT & OTBD AFT HOLES CRACKED AT BS 727B, RBL 45.  REPAIRED BEAM IAW ER & EA.
